Just a quick update on Hubbies progress after his 2nd cycle of o-cvp yesterday. He thought he was going to get away with it but today he has felt quite nauseous & has started to take the tablets provided for that. He has also been extremely tired & had to have about an hours nap this afternoon. He feels a bit better this evening. This is hard for him as he is extremely active & doesn't like to give in to things. I'm worried that if he doesn't listen to his body he will hinder his progress. Any thoughts please would be welcomed. Many thanks all & keep well. Bernice
The P is for prednisolone, which tends to make people feel quite alert and edgy. As long as he's taking naps when he does feel wiped out, don't worry about it too much.
Side effects do tend to increase with each treatment, so make sure you bring them to the team's attention as soon as they happen instead of waiting until the next cycle.
Hi again Bernice, sounds about normal for this type of treatment and where he is at in the cycles.
Like it or not he will end up doing what his body tells him so the best advice is to not overdo things but keep some regular activity going but when his body says sleep he has a nap.
You are both doing great.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007